| Catalog Number |
10016073 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Post investigation findings identified, embedded foreign matter within the drip chamber.
Additional Manufacturer Narrative
The customer reported embedded black particulates in the drip chamber, and returned 3 unused samples of material 10016073, lot 25093219.Upon initial visual examination, the set confirmed the report of black particulate within the drip chamber.The supplier of the drip chamber component was notified of the failure.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the issue was unable to be identified by the supplier.